Open Access
2 December 2003 On a zonal polynomial integral
A. K. Gupta, D. G. Kabe
J. Appl. Math. 2003(11): 569-573 (2 December 2003). DOI: 10.1155/S1110757X03209074


A certain multiple integral occurring in the studies of Beherens-Fisher multivariate problem has been evaluated by Mathai et al. (1995) in terms of invariant polynomials. However, this paper explicitly evaluates the context integral in terms of zonal polynomials, thus establishing a relationship between zonal polynomial integrals and invariant polynomial integrals.


Download Citation

A. K. Gupta. D. G. Kabe. "On a zonal polynomial integral." J. Appl. Math. 2003 (11) 569 - 573, 2 December 2003.


Published: 2 December 2003
First available in Project Euclid: 8 December 2003

zbMATH: 1121.62546
MathSciNet: MR2029353
Digital Object Identifier: 10.1155/S1110757X03209074

Primary: 62H10 , 62H12

Rights: Copyright © 2003 Hindawi

Vol.2003 • No. 11 • 2 December 2003
Back to Top